MAUDE Adverse Event Report: MEDLINE RENEWAL; EAGLE EYE PLAT ST DIGITAL IVUS 5FX150CM

MEDLINE RENEWAL; EAGLE EYE PLAT ST DIGITAL IVUS 5FX150CM
Catalog Number 85900PSTRH
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 during the middle of a standard procedure, the device got stuck on a wire and they had difficulty removing it out of the body.After the issue, they used a different device and started over.There was a time delay to the procedure as well.The facility stated there was no impact to the patient and no impact to the procedure.A device is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024 during the middle of a standard procedure, the device got stuck on a wire and they had difficulty removing it out of the body.

Common Device Name
EAGLE EYE PLAT ST DIGITAL IVUS 5FX150CM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21193464
Report Number3032391-2025-00001
Device Sequence Number18214017
Product Code OWQ
UDI-Device Identifier00850065047058
UDI-Public00850065047058
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/20/2025
Device Catalogue Number85900PSTRH
Device Lot Number300005383911-272429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown